# SDR 07FDEA03668

- Difficulty date: September 13, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 42,373 hours, 33,322 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AT FL250, CABIN ALT HORN WENT OFF.  RAN QRH REGAINED PRESS WITH CARGO OUTFLOW CLOSED.  MECHANIC STATED LOWER CARGO DOOR SEAL FAILURE.  FOUND THE LWR FWD CARGO DOOR SEAL ON THE LOWER EDGE PUSHED UNDER.  LEFT SEAL AS IT WAS FOUND FOR FURTHER EVALUATION.  SECURED DOOR SEAL AS NEEDED IAW  SMP.  PRESSURIZED A/C WITH RIGHT HAND PACK ONLY TO 3.0 PSI, NO DEFECTS NOTED, NO LEAKS FOUND ON  DOORS.  ACCOMPLISHED EXCESSIVE CABIN PRESSURE LEAKAGE TEST IAW B727 JRH.  FOUND TO BE WELL WITHIN LIMITS PER TEST AND PG 8-29, FIGURE 6.  OK FOR SERVICE.
